# SDR SWAA2012050803770

- Difficulty date: May 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 18,198 hours, 10,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5501
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT EMERGENGY LIGHT LENS COVER CRACKED.  REPLACED LENS PER M/M.
